# SDR 2001UALA01125

- Difficulty date: June 22, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N319UA
- Make and model: Boeing 737322
- Aircraft serial: 23951
- Aircraft time: 40,493 hours, 22,207 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE HAS MISDRILLED HOLE. STA 967, OB OF STR 4R.  MAJOR REPAIR ACCOMPLISHED.INSTALLED DOUBLER AND NEW SHEAR TIE.
